EconPapers    
Economics at your fingertips  
 

The *Congruence Class of the Solutions to a System of Matrix Equations

Yu-Ping Zhang and Chang-Zhou Dong

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: We present the *congruence class of the least‐square and the minimum norm least‐square solutions to the system of complex matrix equation AX = C, XB = D by generalized singular value decomposition and canonical correlation decomposition.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/703529

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:703529

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:703529